MAUDE Adverse Event Report: KERI MEDICAL SA TOUCH - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS STEM 2

KERI MEDICAL SA TOUCH - CMC1 PROSTHESIS; TOUCH® - CMC1 PROSTHESIS STEM 2
Model Number STO2
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation related to this event is ongoing.At this time, the available information is insufficient to determine a definitive root cause or whether the device contributed to the reported event.A supplemental mdr will be submitted to fda upon completion of the investigation and when additional information becomes available.
 
Event or Problem Description
It was reported that during a total joint arthroplasty of touch cmc1, after the stem was impacted, the surgeon observed a piece of plastic at the base of the stem.The surgeon removed the fragment and then proceeded to complete implantation of the stem.

Brand Name
TOUCH - CMC1 PROSTHESIS
Common Device Name
TOUCH® - CMC1 PROSTHESIS STEM 2
Manufacturer (Section D)
KERI MEDICAL SA
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ  1228
Manufacturer (Section G)
KERI MEDICAL FRANCE
34 rue antoine redier
archamps, 74160
FR   74160
Manufacturer Contact
camille miletto
chemin du pre-fleuri 5
plan-les-ouates, 1228
SZ   1228
MDR Report Key25485872
Report Number3024706750-2026-00046
Device Sequence Number16064546
Product Code SFA
UDI-Device Identifier07640181160136
UDI-Public07640181160136
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
P240020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSTO2
Device Catalogue NumberSTO2
Device Lot Number9831
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/16/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age54 YR
Patient SexFemale